Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Okay, i've been on doxyciclin(i think that's what it's called) since september, but then i switched to minocyclin around christmas time. Anyways, i'm a pretty serious runner and I noticed that I started getting injured a lot ever snice i've been taking them. In addition, i've kind of hit a plateau and i havnt really improved. It's not like I've been running too much(i don't run much at all), and all of my injuries have been muscle strains. I read a little about antibiotics and found out that they sometimes absorb chemicals in your body and I just found out today that you shouldn't take calcium/eat dairy products immediatly after taking the medicine(i take my meds w/ breakfeast and dinner). I know you guys aren't coaches or anything, but could there be a relation between the two?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×